ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Bases and Ideal Generators for Projective Monomial Curves

Li, Ping and Patil, DP and Roberts, Leslie G (2012) Bases and Ideal Generators for Projective Monomial Curves. In: Communications in Algebra, 40 (1). pp. 173-191.

Full text not available from this repository.
Official URL: http://www.tandfonline.com/doi/abs/10.1080/0092787...

Abstract

In this article we study bases for projective monomial curves and the relationship between the basis and the set of generators for the defining ideal of the curve. We understand this relationship best for curves in P-3 and for curves defined by an arithmetic progression. We are able to prove that the latter are set theoretic complete intersections.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Taylor and Francis Group.
Keywords: Arithmetic progression;Ideal generators;Projective monomial curve;Set-theoretic complete intersection;Semigroup
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 13 Apr 2012 08:35
Last Modified: 13 Apr 2012 08:35
URI: http://eprints.iisc.ernet.in/id/eprint/44274

Actions (login required)

View Item View Item